UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Rings of Polynomials With Artinian Coefficients

Johnson, FEA; (2017) Rings of Polynomials With Artinian Coefficients. Proceedings of the Edinburgh Mathematical Society , 60 (4) pp. 947-954. 10.1017/S0013091516000511. Green open access

[thumbnail of artinian.pdf]
Preview
Text
artinian.pdf - Accepted Version

Download (235kB) | Preview

Abstract

We study the extent to which the weak Euclidewan and stably free cancellation properties hold for rings of Laurent polynomials with coefficients in an Artinian ring.

Type: Article
Title: Rings of Polynomials With Artinian Coefficients
Open access status: An open access version is available from UCL Discovery
DOI: 10.1017/S0013091516000511
Publisher version: https://doi.org/10.1017/S0013091516000511
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
Keywords: Stably free cancellation, weakly Euclidean ring
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/1476362
Downloads since deposit
103Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item